Electronic Journal of Probability
- Electron. J. Probab.
- Volume 22 (2017), paper no. 24, 26 pp.
Transportation–cost inequalities for diffusions driven by Gaussian processes
We prove transportation–cost inequalities for the law of SDE solutions driven by general Gaussian processes. Examples include the fractional Brownian motion, but also more general processes like bifractional Brownian motion. In case of multiplicative noise, our main tool is Lyons’ rough paths theory. We also give a new proof of Talagrand’s transportation–cost inequality on Gaussian Fréchet spaces. We finally show that establishing transportation–cost inequalities implies that there is an easy criterion for proving Gaussian tail estimates for functions defined on that space. This result can be seen as a further generalization of the “generalized Fernique theorem” on Gaussian spaces [FH14, Theorem 11.7] used in rough paths theory.
Electron. J. Probab., Volume 22 (2017), paper no. 24, 26 pp.
Received: 21 September 2016
Accepted: 21 February 2017
First available in Project Euclid: 4 March 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 60F10: Large deviations 60G15: Gaussian processes 60H10: Stochastic ordinary differential equations [See also 34F05]
Riedel, Sebastian. Transportation–cost inequalities for diffusions driven by Gaussian processes. Electron. J. Probab. 22 (2017), paper no. 24, 26 pp. doi:10.1214/17-EJP40. https://projecteuclid.org/euclid.ejp/1488596710